# SDR DHL200071754D

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, AFT CARGO COMPARTMENT SIDEWALL ATTACH ANGLE CRACKED STATION 1030, STRINGER 27R.  REMOVED AND REPLACED SIDEWALL ATTACH ANGLE PER B 727 SRM 51-30-2.  REF: N/R 3629.
